# SDR COMA0770039

- Difficulty date: July 18, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 13,996 hours, 8,115 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 498003
- Part serial: EFS0199
- Condition: Worn
- Location: Lt Mlg
- Part time: 10,457 hours, 6,787 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5058 - MLG SHIMMY ON TAKEOFF AND GEAR RETRACTION.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED LEFT MLG SHIMMY DAMPENER.
